MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE Skypoint¿; Coronary Drug-Eluting Stent

ABBOTT VASCULAR INC. XIENCE Skypoint¿; Coronary Drug-Eluting Stent
Model Number 1804350-38
Medical Device Problem Codes Break (1069); Improper or Incorrect Procedure or Method (2017); Defective Device (2588); Material Deformation (2976); Activation Failure (3270); Noise, Audible (3273); Migration (4003); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a de novo, mildly calcified, mildly tortuous mid-right coronary artery lesion with 50% stenosis.A 3.5x38 mm xience skypoint drug-eluding stent (des) was advanced to the target lesion.However, a scraping/grinding sound was heard.The stent was removed and inspected, but no damage was noted.The stent was advanced to the target lesion again.During inflation at 6 atm, only the distal portion of the balloon inflated due to a crack in the shaft.Therefore, the stent was partially deployed, and the balloon was unable to be deflated.The delivery system was slowly removed and the stent moved back to the proximal section of the lesion.The delivery system was removed, but the stent remained in the anatomy and had shortened to 30 mm.A 4 mm balloon dilation catheter was used to fully deploy the stent.The stent was deployed in part of the lesion site and a healthy segment, and the stent struts appeared to be overlapped in two layers.A new 4x23 mm xience des was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.H6 medical device problem code: 2017 - re-insertion.

Brand Name
XIENCE Skypoint¿
Common Device Name
Coronary Drug-Eluting Stent
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key25722677
Report Number2024168-2026-02629
Device Sequence Number12168956
Product Code NIQ
UDI-Device Identifier08717648233449
UDI-Public(01)08717648233449(17)281202(10)5120541
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804350-38
Device Catalogue Number1804350-38
Device Lot Number5120541
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown